Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bad stomach cramps, gas from strawberries and kiwi. What could be wrong?

I ve recently started getting very bad stomach cramps/ gas from strawberries and kiwi. I m a 40 year old male that exercises regularly, doesn t smoke , doesn t drink alcohol regularly, and usually eats fairly responsibly. The problem started within the last year. I m sure this could be a lot of things, but figured I d ask anyway. Thanks! J
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The description indicates that you are aware of the reasons why this is happening. Exercises of stomach area and sitting straight during food might give you some relief. You are healthy and therefore this problems might be temporary. Also check what food you had in these days. Any food poisoning? If it is old, control with the help of some non acidic diet plan. Also have garlic along with food. Good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor